Singular overpartitions

George E. Andrews

Research output: Contribution to journalArticlepeer-review

49 Scopus citations


The objective in this paper is to present a general theorem for overpartitions analogous to Rogers-Ramanujan type theorems for ordinary partitions with restricted successive ranks.

Original languageEnglish (US)
Pages (from-to)1523-1533
Number of pages11
JournalInternational Journal of Number Theory
Issue number5
StatePublished - Aug 5 2015

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Singular overpartitions'. Together they form a unique fingerprint.

Cite this